# SDR SWIA202158065

- Difficulty date: March 26, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R FROM FS280.00 TO FS333.00 CORRODED      (C-CHECK RO 5/3/2021)    REPLACED STR 22R FROM FS280-333 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV. K AND REO 690-53-21-1345 REV.-- DATED 2021-04-11. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
